A generalization of the Bochner–Ono formula
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1988), pp. 82-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_3_a18,
author = {B. A. Shaimkulov},
title = {A generalization of the {Bochner{\textendash}Ono} formula},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {82--84},
year = {1988},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_3_a18/}
}
B. A. Shaimkulov. A generalization of the Bochner–Ono formula. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1988), pp. 82-84. http://geodesic.mathdoc.fr/item/IVM_1988_3_a18/